# SDR GLBA20110720G

- Difficulty date: July 19, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 29,442 hours, 30,720 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE ROW 8 EMERGENCY EXIT DOOR SQUEALS WHILE CLIMBING AND DESCENDING.  MX INSP AND CLEANED THE DOOR SEAL, NO DEFECTS NOTED, RESECURED THE VELCRO.
